Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Excessive weight gain post taking Effexor. Would HCG be a positive weight loss consideration?

Hi. I ve been on Effexor for a year and have put on an extra 25 lbs that will not move. I was very active and a 25 year vetran bodybuilder prior to going on Effexor, so this weight gain is a bit challenging to accept at times. I m also 44 and understand that this coud also be related to my increase in weight. Would HCG be a positive weight loss consideration?
Asked On : Mon, 18 Jun 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
The most important way of controlling the weight is by doing exercises and dietary restriction cutting down on the high fat foods. Medications for weight control have all come and left with out much efficacy. HCG is just one of them and personally I have never noticed significant weight loss in my patients on HCG.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, or want to further details about your query, you can use the below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor